MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR

ROCHE DIAGNOSTICS COAGUCHEK XS PROF KIT; PROTHROMBIN TIME MONITOR
Catalog Number 04837975001
Medical Device Problem Code Image Display Error/Artifact (1304)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
The customer complained of issues with two of their coaguchek xs meters that may impact the interpretation of their results.This medwatch will cover the meter with serial number (b)(4).For information on the meter with serial number (b)(4) please refer to the medwatch with patient identifier (b)(6).The meter initially had no power.The customer replaced the batteries and performed a display check.Missing segments were noted during the display check which could affect the interpretation of results.There was no allegation of erroneous results or an adverse event.There was no information provided to reasonably suggest that there was any actual misinterpretation of results.The meter was returned for further investigation.The investigation is currently ongoing.
 
Additional Manufacturer Narrative
The customer returned the meter for investigation.The display shows no error and no missing or faded segments.The circuit board shows no contamination.The investigation did not identify a product problem.The cause of the event could not be determined.

Brand Name
COAGUCHEK XS PROF KIT
Common Device Name
PROTHROMBIN TIME MONITOR
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
MDR Report Key8041175
Report Number1823260-2018-04082
Device Sequence Number1498995
Product Code GJS
UDI-Device Identifier00365702126107
UDI-Public00365702126107
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K062925
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04837975001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2018
Initial Date Received by Manufacturer 10/17/2018
Supplement Date Received by Manufacturer10/17/2018
Initial Report FDA Received Date11/06/2018
Supplement Report FDA Received Date12/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1